Berinde-Type Generalized Contractions on Partial Metric Spaces
Hassen Aydi,
Sana Hadj Amor and
Erdal Karapınar
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We consider generalized Berinde-type contractions in the context of partial metric spaces. Such contractions are also known as generalized almost contractions in the literature. In this paper, we extend, generalize, and enrich the results in this direction. Some examples are presented to illustrate our results.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/312479.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/312479.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:312479
DOI: 10.1155/2013/312479
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().